# SDR ASAA2025051457980

- Difficulty date: May 14, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 51,072 hours, 15,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMR - ET ON FWD LAV AFT WALL NEAR L1 DOOR IS FLICKERING (BELOW THE SIGN THAT SAYS "EXIT", NEAR THE FLASHLIGHT. GROUNDED - YES. REPLACED FWD AREA LIGHT AS REQ'D, OPS CHECK NORMAL. REF AMM 33-51-03.
